Ajami, M., Fakoor, V., Jomhoori, S.. (1391). Some Asymptotic Results of Kernel Density Estimator in Length-Biased Sampling. , 24(1), 55-62.
M. Ajami; V. Fakoor; S. Jomhoori. "Some Asymptotic Results of Kernel Density Estimator in Length-Biased Sampling". , 24, 1, 1391, 55-62.
Ajami, M., Fakoor, V., Jomhoori, S.. (1391). 'Some Asymptotic Results of Kernel Density Estimator in Length-Biased Sampling', , 24(1), pp. 55-62.
Ajami, M., Fakoor, V., Jomhoori, S.. Some Asymptotic Results of Kernel Density Estimator in Length-Biased Sampling. , 1391; 24(1): 55-62.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.